# SDR SIMA200606004

- Difficulty date: February 28, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13701
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT AND RT OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE.  REPLACED NR 4 BATTERY CHARGER IAW AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (K)
